# SDR P5CA9800518

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Missing
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB NAV LIGHT FIXED WITH SEALANT FASTENERS MISSING.  INSTALLED FASTENERS PER SRM 51-30-02.
